# SDR HNAA2024051400385

- Difficulty date: May 1, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

E034713 DURING DOUBLER REPAIR FOR GALLEY (CENTER BEAM GUSSET) FOUND MIS-DRILLED HOLE ON HAT BEAM.  PERFORMED CUT OUT OF DAMAGED AREA ON CENTER BEAM, FAB. EXTERNAL REPAIR DOUBLER, INSTALLED EXTERNAL REPAIR DOUBLER ON CENTER HAT BEAM IAW EMB 145 SRM 53-21-10RE FIGURES 202 SHEET 2, ITEM 3 AND EO1-53-24-0294
